Hello, First let me preface this with an apology for writing so late. If you can't get back to me tonight, I understand.
My partner tells me not to worry, but her symptoms seem severe to me and I'm super scared. So let me tell you the situation.
My partner, 36 female, survived thyroid cancer by having her thyroid removed a few years ago. We've been dating since April this year. There have been a hand full of nights when she's been super tired, lathargic and out of it. But the last 3 nights have been extreme (to me, at least). Last night she was sweating profusely, with difficulty thinking, understanding, focusing, and remembering. She'd just pass out for minutes at a time. Her heart rate, even while asleep, was 109 to 119. Skin is cold and clammy to the touch. She took short, hard intakes of breaths with many seconds passing in-between each breath. Her temperature was 96.3 today it's 96.1. The only major differences between today's symptoms and yesterday's is she's a bit more lucid, and not drenched in sweat. She complained of lower back and leg pain. Could not stand without wobeling or knee buckling. She acts like she is on large amounts of ketamine, but with the physical symptoms to boot. Her last blood test was 2 weeks ago, before the stress pilled on, and they came back fine.
Recent possible triggers:
She has been under a tremendous amount of stress these last 2 weeks.
I fed her a meal last night that was heavy on salt (well above our normal diet).
The only other dietary change is She started drinking Cranberry juice.
She's on her period.
She took 2 days worth of meds in one day last week (and says it usually takes her body a week to feel those mistakes).
Some meds she takes:
Levothyroxine 200mcg once daily
Triamterene37.5-25 mg once daily
Mirtazapine 15 mg once daily
ClonazePam 1mg daily as needed
Bupropion 150 mg once daily
Amphetamine salts 15mg twice daily
Basically, I'm asking if I should take her to urgent care or if she's right and this will just pass.
Thank you for your time and consideration concerning my fear.